# SDR 07FDEA05039

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC SEAT TRACK SECTION 3R HAS CORROSION AT FR'S 57.1, 57.3 AND 57.5 REMOVED CORROSION IAW A300 SRM 51-74-10.  ALODINED AND PRIMED IAW A300 SRM 51-75-10.  AREA WAS FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK IAW A300 SRM 53-10-16.  REPAIRED AND INSTALLED NEW SEAT TRACK IAW A300 SRM 53-10-16 AND A300 SRM 51-75-10.
